MAUDE Adverse Event Report: HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD DRIVE; ROLLATOR

HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD DRIVE; ROLLATOR
Model Number R728BL
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who reported that "while using the walker the wheel bearings came out causing the wheel to fall off and she fell." the end user sought treatment at a hospital, where she reportedly had ct scans and mris, however, did not report the results of those studies.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD
no. 1, chuangye st,
sw industrial dist,
handan city, hebei 05604 6
CH  056046
MDR Report Key15447516
Report Number2438477-2022-00079
Device Sequence Number14640170
Product Code ITJ
UDI-Device Identifier00822383233246
UDI-Public00822383233246
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2022
Report Date (Section F) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberR728BL
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/24/2022
Device Age3 YR
Event Location Home
Date Report to Manufacturer09/26/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale
Date Report Sent to FDA09/19/2022